MathSciNet Relay Station
MathSciNet bibliographic data
MR1422232 20N99 (16W30)
Bukhshtaber, V. M.; Ris, E. G. Multivalued groups and Hopf $n$-algebras. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 4(310), 149--150; translation in Russian Math. Surveys 51 (1996), no. 4, 727–729
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement